MathSciNet Relay Station
MathSciNet bibliographic data
MR854040 (87m:54047) 54C20
Starbird, Michael Maps in ${\bf R}\sp n$ with finite-to-one extensions. Proc. Amer. Math. Soc. 98 (1986), no. 2, 317–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement